# SDR SWAA2020040127030

- Difficulty date: February 18, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146A77342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. STA 727D+6; S-27R; WL150 (AFT) CLIP P/N 146A7734-2 HAS CORROSION REPLACED ON NON-ROUTINE Y174547 / AFT CARGO COMPARTMENT STA 727D+6' WL 150 (AFT) CLIP P/N 146A7734-2 NO PUBLISHED LIMITS FOR CLIP REPLACED ON NRC Y174547 P/N 146A7734-2
